# SDR USAA991427

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Part time: 23,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION TOP SURFACE OF FLOORBEAM STA 345, LBL 9 - LBL 18.  CORROSION LEVEL 1.  INSTALLED DOUBLERS PER EA 66281.  (X)
